Die Dimensionsfunktion von Punktmengen.

B. Volkmann

Mathematische Annalen (1959)

  • Volume: 138, page 145-154
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Volkmann, B.. "Die Dimensionsfunktion von Punktmengen.." Mathematische Annalen 138 (1959): 145-154. <http://eudml.org/doc/160706>.

author = {Volkmann, B.},
journal = {Mathematische Annalen},
keywords = {set theory},
pages = {145-154},
title = {Die Dimensionsfunktion von Punktmengen.},
url = {http://eudml.org/doc/160706},
volume = {138},
year = {1959},

AU - Volkmann, B.
TI - Die Dimensionsfunktion von Punktmengen.
JO - Mathematische Annalen
PY - 1959
VL - 138
SP - 145
EP - 154
KW - set theory
UR - http://eudml.org/doc/160706
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.